ホーム > 店頭売り医薬品 > アイテム #40238
画像をクリックしてズームイン

アスピリン腸溶錠 325 mg, Compare to Bayer potency_units.unit.44, 100 コーティング錠剤, 2 ボトル

by OTC
希望小売価格: ¥ 1,228
節約: ¥ 684
当社の価格: ¥ 544   (56%オフ)

You can add an item to cart by clicking on the button

医薬品成分表

原材料: Aspirin (NSAID*) 325 mg *nonsteroidal anti-inflammatory drug

Inactive Ingredients: cellulose, D&C yellow #10 lake, FD&C yellow #6 lake, hypromellose, iron oxide, PEG, polydextrose, polyvinyl acetate phthalate, propylene glycol, shellac wax, silica, simethicone, sodium alginate, sodium bicarbonate, starch, stearic acid, talc, titanium dioxide, triacetin, triethyl citrate. May also contain acetylated monoglycerides, croscarmellose sodium, hypromellose phthalate, methacrylic acid, mineral oil, polysorbate 80, sodium lauryl sulfate
用法: Drink a full glass of water with each dose, Swallow whole do not chew or crush.
Do not exceed recommended dose

Take 1-2 tablets every 4 hours, as needed, not more than 12 tablets in 24 hours, or as directed by a doctor.
警告: Reye's Syndrome: Children and teenagers who have or recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor becasue these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.

Allergy alert: Aspirin may cause severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock.

Stomach bleeding warning: This product contains an NSAID, which may cause sever stomach bleeding. The chance is higher if you are age 60 or older, have stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAID's (aspirin, ibuprofen, naproxen, or others),have 3 or more alcoholic drinks every day while using this product, take more or for a longer time then directed.

Do not use if you are allergic to aspirin or any other pain reliver/fever reducer.